Characterizations of generalized mixtures of geometric and exponential distributions based on order statistics
No abstract is available for this item.
Volume (Year): LX (2002)
Issue (Month): 3-4 ()
|Contact details of provider:|| |
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Jong-Wuu Wu, 2001. "Characterizations of generalized mixtures of geometric and exponential distributions based on upper record values," Statistical Papers, Springer, vol. 42(1), pages 123-133, January.
When requesting a correction, please mention this item's handle: RePEc:mtn:ancoec:2002:3:06. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Alessio Farcomeni)
If references are entirely missing, you can add them using this form.